# SDR CALA2024112501267

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-132
- Aircraft serial: 2371
- Aircraft time: 54,658 hours, 29,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32CBA AND 31CBA EMERGENCY LIGHT INOP REMOVED AND REPLACED EMERGENCY PATHWAY LIGHT AT 32ABC REF A319 33-51-20 OPS CHK NORMAL. SEAT 31ABC FOUND LIGHT UNPLUGGED INSTALLED OPS CHK NORMAL
